| Model Number |
HUMERIS STEM TA6V SIZE 10 CEMENTLESS Ti/HA |
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in france) and was associated with a product that is also cleared for the market within the united states.
Event or Problem Description
The event is a revision surgery due to dislocation that occured approximately 2 weeks after the primary surgery.The primary surgery used the humeris reversed system.During the revision surgery, the surgeon explanted the size 10 cementless stem, the 36/+9 135/145 humeral cup and the 36 centered glenosphere.Then he implanted a size 12 cementless stem, a 40/+9 135/145 humeral cup and a 40 eccentric glenosphere.